RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
 
Рахманов Евгений Андреевич

Публикаций: 50 (50)
в MathSciNet: 47 (47)
в zbMATH: 29 (29)
в Web of Science: 35 (35)
в Scopus: 22 (22)
Цитированных статей: 49
Ссылок в Math-Net.Ru: 1059
Ссылок в Web of Science: 675
Ссылок в Scopus: 326
Лекций и докладов: 1

Статистика просмотров:
Эта страница:2673
Страницы публикаций:11361
Полные тексты:2484
Списки литературы:737
Рахманов Евгений Андреевич
профессор
доктор физико-математических наук (1978)
E-mail:

http://www.mathnet.ru/rus/person8460
Список публикаций на Google Scholar
http://zbmath.org/authors/?q=ai:rakhmanov.evgenii-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/212767

Полный список научных публикаций:
| по годам | по типам | по числу цитирований | научные публикации | общий список |



   2018
1. Е. А. Рахманов, “Распределение нулей полиномов Эрмита–Паде в случае Анжелеско”, УМН, 73:3(441) (2018), 89–156  mathnet (цит.: 1)  crossref  adsnasa  isi  elib; E. A. Rakhmanov, “Zero distribution for Angelesco Hermite–Padé polynomials”, Russian Math. Surveys, 73:3 (2018), 457–518  crossref  isi  scopus

   2016
2. Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov, Sergey P. Suetin, “Asymptotics of type I Hermite–Padé polynomials for semiclassical functions”, Contemp. Math., 661, 2016, 199–228 , arXiv: 1502.01202  mathnet (cited: 2)  crossref  isi
3. Е. А. Рахманов, “Теорема Гончара–Шталя o $\rho^2$ и связанные с ней направления исследований по рациональным аппроксимациям аналитических функций”, Матем. сб., 207:9 (2016), 57–90 , arXiv: 1503.06620  mathnet (цит.: 6)  crossref  mathscinet (цит.: 9)  mathscinet (цит.: 9)  zmath  adsnasa  isi  elib; E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus (cited: 2)

   2015
4. A. Martínez-Finkelshtein, R. Orive, E. A. Rakhmanov, “Phase transitions and equilibrium measures in random matrix models”, Comm. Math. Phys., 333:3 (2015), 1109–1173  mathnet (cited: 3)  crossref  mathscinet (cited: 2)  zmath  zmath  adsnasa  isi (cited: 2)  scopus (cited: 5)

   2013
5. А. Мартинес-Финкельштейн, Е. А. Рахманов, С. П. Суетин, “Дифференциальное уравнение для полиномов Эрмита–Паде”, УМН, 68:1(409) (2013), 197–198  mathnet (цит.: 5)  crossref  mathscinet (цит.: 1)  zmath  adsnasa  isi (цит.: 5)  elib (цит.: 3); A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “A differential equation for Hermite–Padé polynomials”, Russian Math. Surveys, 68:1 (2013), 183–185  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 3)
6. Е. А. Рахманов, С. П. Суетин, “Распределение нулей полиномов Эрмита–Паде для пары функций, образующей систему Никишина”, Матем. сб., 204:9 (2013), 115–160  mathnet (цит.: 20)  crossref  mathscinet (цит.: 9)  zmath  adsnasa  isi (цит.: 19)  elib (цит.: 11); E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  crossref  mathscinet  zmath  isi (cited: 19)  elib (cited: 9)  scopus (cited: 12)

   2012
7. E. A. Rakhmanov, “Orthogonal polynomials and $S$-curves”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 195–239  mathnet  crossref  mathscinet (cited: 20)  zmath  isi
8. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Heine, Hilbert, Padé, Riemann, and Stieltjes: a John Nuttall's work 25 years later”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 165–193  mathnet  crossref  mathscinet (cited: 10)  isi (cited: 12)
9. Е. А. Рахманов, С. П. Суетин, “Асимптотика полиномов Эрмита–Паде I рода для пары функций, образующих систему Никишина”, УМН, 67:5(407) (2012), 177–178  mathnet (цит.: 7)  crossref  mathscinet (цит.: 4)  zmath  adsnasa  isi (цит.: 7)  elib (цит.: 5); E. A. Rakhmanov, S. P. Suetin, “Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system”, Russian Math. Surveys, 67:5 (2012), 954–956  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  scopus (cited: 4)

   2011
10. А. Мартинес-Финкельштейн, Е. А. Рахманов, С. П. Суетин, “Вариация равновесной меры и $S$-свойство стационарного компакта”, УМН, 66:1(397) (2011), 183–184  mathnet (цит.: 9)  crossref  mathscinet (цит.: 3)  zmath  adsnasa  isi (цит.: 8)  elib (цит.: 7); A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Russian Math. Surveys, 66:1 (2011), 176–178  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 6)  scopus (cited: 5)
11. Е. А. Рахманов, “К асимптотике многочленов Эрмита–Паде для двух марковских функций”, Матем. сб., 202:1 (2011), 133–140  mathnet (цит.: 17)  crossref  mathscinet (цит.: 6)  zmath  adsnasa  isi  elib (цит.: 6); E. A. Rakhmanov, “The asymptotics of Hermite-Padé polynomials for two Markov-type functions”, Sb. Math., 202:1 (2011), 127–134  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 8)  scopus (cited: 10)
12. A. Martínez-Finkelshtein, E. A. Rakhmanov, “Critical measures, quadratic differentials, and weak limits of zeros of Stieltjes polynomials”, Comm. Math. Phys., 302:1 (2011), 53–111  crossref  mathscinet (cited: 22)  isi (cited: 35)  scopus (cited: 37)
13. А. А. Гончар, Е. А. Рахманов, С. П. Суетин, “Аппроксимации Паде–Чебышëва для многозначных аналитических функций, вариация равновесной энергии и $S$-свойство стационарных компактов”, УМН, 66:6(402) (2011), 3–36  mathnet (цит.: 10)  crossref  mathscinet (цит.: 9)  zmath  adsnasa  isi (цит.: 8)  elib (цит.: 11); A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 5)  scopus (cited: 4)
14. А. Мартинес-Финкельштейн, Е. А. Рахманов, С. П. Суетин, “Вариация равновесной энергии и $S$-свойство стационарного компакта”, Матем. сб., 202:12 (2011), 113–136  mathnet (цит.: 23)  crossref  mathscinet (цит.: 11)  zmath  adsnasa  isi (цит.: 19)  elib (цит.: 17); A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  crossref  mathscinet  zmath  isi (cited: 19)  scopus (cited: 13)

   2010
15. A. Martínez-Finkelshtein, E. A. Rakhmanov, “On asymptotic behavior of Heine-Stieltjes and Van Vleck polynomials”, Recent trends in orthogonal polynomials and approximation theory, Contemp. Math., 507, Amer. Math. Soc., Providence, RI, 2010, 209–232  crossref  mathscinet (cited: 9)
16. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, On the convergence of Chebyshev–Pade approximations to real-valued algebraic functions, 2010 , 10 pp., arXiv: 1009.4813

   2007
17. E. A. Rakhmanov, “Bounds for polynomials with a unit discrete norm”, Ann. of Math. (2), 165:1 (2007), 55–88  crossref  mathscinet (cited: 16)  isi (cited: 14)  scopus (cited: 23)

   2006
18. E. Rakhmanov, B. Shekhtman, “On discrete norms of polynomials”, J. Approx. Theory, 139:1-2 (2006), 2–7  crossref  mathscinet (cited: 5)  isi (cited: 6)  scopus (cited: 7)

   2005
19. S. Kamvissis, E. A. Rakhmanov, “Existence and regularity for an energy maximization problem in two dimensions”, J. Math. Phys., 46:8 (2005), 083505 , 24 pp.  crossref  mathscinet (cited: 10)  isi (cited: 15)  scopus (cited: 11)

   2004
20. B. Beckermann, A. Martínez-Finkelshtein, E. A. Rakhmanov, F. Wielonsky, “Asymptotic upper bounds for the entropy of orthogonal polynomials in the Szegő class”, J. Math. Phys., 45:11 (2004), 4239–4254  crossref  mathscinet (cited: 6)  isi (cited: 7)  scopus (cited: 8)
21. A. Martínez-Finkelshtein, V. Maymeskul, E. A. Rakhmanov, E. B. Saff, “Asymptotics for minimal discrete Riesz energy on curves in $\mathbb R^d$”, Canad. J. Math., 56:3 (2004), 529–552  crossref  mathscinet (cited: 20)  isi (cited: 22)  scopus (cited: 25)

   1999
22. В. С. Буяров, Е. А. Рахманов, “О семействах мер, равновесных во внешнем поле на вещественной оси”, Матем. сб., 190:6 (1999), 11–22  mathnet (цит.: 41)  crossref  mathscinet (цит.: 27)  zmath  isi; V. S. Buyarov, E. A. Rakhmanov, “Families of equilibrium measures in an external field on the real axis”, Sb. Math., 190:6 (1999), 791–802  crossref  mathscinet  zmath  isi (cited: 29)  scopus (cited: 24)
23. A. B. J. Kuijlaars, E. A. Rakhmanov, “Corrigendum to: “Zero distributions for discrete orthogonal polynomials””, J. Comput. Appl. Math., 104:2 (1999), 213  crossref  mathscinet (cited: 31)  isi (cited: 5)

   1998
24. A. B. J. Kuijlaars, E. A. Rakhmanov, “Zero distributions for discrete orthogonal polynomials”, Proceedings of the VIIIth Symposium on Orthogonal Polynomials and Their Applications (Seville, 1997), J. Comput. Appl. Math., 99, no. 1-2, 1998, 255–274  crossref  mathscinet (cited: 31)  isi (cited: 35)  scopus (cited: 39)
25. E. A. Rakhmanov, E. B. Saff, P. C. Simeonov, “Rational approximation with varying weights. II”, J. Approx. Theory, 92:2 (1998), 331–338  crossref  mathscinet (cited: 1)  isi (cited: 1)  scopus (cited: 1)

   1997
26. А. А. Гончар, Е. А. Рахманов, В. Н. Сорокин, “Об аппроксимациях Эрмита–Паде для систем функций марковского типа”, Матем. сб., 188:5 (1997), 33–58  mathnet (цит.: 102)  crossref  mathscinet (цит.: 55)  zmath  isi (цит.: 62); A. A. Gonchar, E. A. Rakhmanov, V. N. Sorokin, “Hermite–Pade approximants for systems of Markov-type functions”, Sb. Math., 188:5 (1997), 671–696  crossref  mathscinet  zmath  isi (cited: 62)  scopus (cited: 47)

   1996
27. Е. А. Рахманов, “Равновесная мера и распределение нулей экстремальных многочленов дискретной переменной”, Матем. сб., 187:8 (1996), 109–124  mathnet (цит.: 58)  crossref  mathscinet (цит.: 40)  zmath  isi; E. A. Rakhmanov, “Equilibrium measure and the distribution of zeros of the extremal polynomials of a discrete variable”, Sb. Math., 187:8 (1996), 1213–1228  crossref  mathscinet  zmath  isi (cited: 42)  elib (cited: 37)  scopus (cited: 40)
28. P. Borwein, E. A. Rakhmanov, E. B. Saff, “Rational approximation with varying weights. I”, Constr. Approx., 12:2 (1996), 223–240  mathscinet (cited: 3)  isi (cited: 5)  scopus (cited: 6)

   1995
29. E. A. Rakhmanov, E. B. Saff, Y. M. Zhou, “Electrons on the sphere”, Computational methods and function theory 1994 (Penang), Ser. Approx. Decompos., 5, World Sci. Publ., River Edge, NJ, 1995, 293–309  mathscinet (cited: 29)

   1994
30. E. A. Rakhmanov, E. B. Saff, Y. M. Zhou, “Minimal discrete energy on the sphere”, Math. Res. Lett., 1:6 (1994), 647–662  crossref  mathscinet (cited: 47)

   1993
31. E. A. Rakhmanov, “Strong asymptotics for orthogonal polynomials”, Physics, Lecture Notes in Math., 1550, Springer, Berlin, 1993, 71–97  crossref  mathscinet (cited: 20)

   1992
32. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “On the rate of convergence of Padé approximants of orthogonal expansions”, Progress in approximation theory (Tampa, FL, 1990), Springer Ser. Comput. Math., 19, Springer, New York, 1992, 169–190  crossref  mathscinet (cited: 19)

   1991
33. А. А. Гончар, Е. А. Рахманов, С. П. Суетин, “О сходимости аппроксимаций Паде ортогональных разложений”, Теория чисел, алгебра, математический анализ и их приложения, Сб. ст. Посвящается 100-летию со дня рождения Ивана Матвеевича Виноградова, Тр. МИАН, 200, Наука, М., 1991, 136–146  mathnet (цит.: 15)  mathscinet (цит.: 5)  zmath; A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “On the convergence of Padé approximation of orthogonal expansions”, Proc. Steklov Inst. Math., 200 (1993), 149–159  mathscinet  zmath

   1989
34. A. A. Gonchar, E. A. Rakhmanov, G. Lopez, “Some old and new results in rational approximation theory”, Rational approximation and orthogonal polynomials (Zaragoza, 1988), Univ. Zaragoza, Zaragoza, 1989, 1–30  mathscinet (cited: 1)

   1988
35. A. A. Gončar, E. A. Rakhmanov, “On the rate of rational approximation of analytic functions”, Approximation and optimization (Havana, 1987), Lecture Notes in Math., 1354, Springer, Berlin, 1988, 25–42  crossref  mathscinet (cited: 1)
36. G. López, E. A. Rakhmanov, “Rational approximations, orthogonal polynomials and equilibrium distributions”, Orthogonal polynomials and their applications (Segovia, 1986), Lecture Notes in Math., 1329, Springer, Berlin, 1988, 125–157  crossref  mathscinet (cited: 10)

   1987
37. А. А. Гончар, Е. А. Рахманов, “Равновесные распределения и скорость рациональной аппроксимации аналитических функций”, Матем. сб., 134(176):3(11) (1987), 306–352  mathnet (цит.: 111)  mathscinet (цит.: 71)  zmath  isi (цит.: 9); A. A. Gonchar, E. A. Rakhmanov, “Equilibrium distributions and degree of rational approximation of analytic functions”, Math. USSR-Sb., 62:2 (1989), 305–348  crossref  mathscinet  zmath  isi (cited: 9)

   1986
38. Е. А. Рахманов, “Об асимптотических свойствах многочленов, ортогональных на окружности с весами, не удовлетворяющими условию Сегë”, Матем. сб., 130(172):2(6) (1986), 151–169  mathnet (цит.: 25)  mathscinet (цит.: 22)  zmath; E. A. Rakhmanov, “On asymptotic properties of polynomials orthogonal on the circle with weights not satisfying the Szegö's condition”, Math. USSR-Sb., 58:1 (1987), 149–167  crossref  mathscinet  zmath

   1985
39. А. А. Гончар, Е. А. Рахманов, “О задаче равновесия для векторных потенциалов”, УМН, 40:4(244) (1985), 155–156  mathnet (цит.: 52)  mathscinet (цит.: 39)  zmath  adsnasa  isi (цит.: 50); A. A. Gonchar, E. A. Rakhmanov, “On the equilibrium problem for vector potentials”, Russian Math. Surveys, 40:4 (1985), 183–184  crossref  mathscinet  zmath  isi (cited: 50)

   1984
40. А. А. Гончар, Е. А. Рахманов, “Равновесная мера и распределение нулей экстремальных многочленов”, Матем. сб., 125(167):1(9) (1984), 117–127  mathnet (цит.: 124)  mathscinet (цит.: 54)  zmath  isi (цит.: 4); A. A. Gonchar, E. A. Rakhmanov, “Equilibrium measure and the distribution of zeros of extremal polynomials”, Math. USSR-Sb., 53:1 (1986), 119–130  crossref  mathscinet  zmath  isi (cited: 4)

   1982
41. Е. А. Рахманов, “Об асимптотических свойствах многочленов, ортогональных на вещественной оси”, Матем. сб., 119(161):2(10) (1982), 163–203  mathnet (цит.: 76)  mathscinet (цит.: 37)  zmath; E. A. Rakhmanov, “On asymptotic properties of polynomials orthogonal on the real axis”, Math. USSR-Sb., 47:1 (1984), 155–193  crossref  mathscinet  zmath
42. Е. А. Рахманов, “Об асимптотике отношения ортогональных многочленов. II”, Матем. сб., 118(160):1(5) (1982), 104–117  mathnet (цит.: 101)  mathscinet (цит.: 63)  zmath; E. A. Rakhmanov, “On the asymptotics of the ratio of orthogonal polynomials. II”, Math. USSR-Sb., 46:3 (1983), 105–117  crossref  mathscinet  zmath

   1981
43. Е. А. Рахманов, “Об оценках роста ортогональных многочленов, вес которых отграничен от нуля”, Матем. сб., 114(156):2 (1981), 269–298  mathnet (цит.: 9)  mathscinet (цит.: 1)  zmath; E. A. Rakhmanov, “Estimates of the growth of orthogonal polynomials whose weight is bounded away from zero”, Math. USSR-Sb., 42:2 (1982), 237–263  crossref  mathscinet  zmath
44. А. А. Гончар, Е. А. Рахманов, “О сходимости совместных аппроксимаций Паде для систем функций марковского типа”, Теория чисел, математический анализ и их приложения, Сборник статей. Посвящается академику Ивану Матвеевичу Виноградову к его девяностолетию, Тр. МИАН СССР, 157, 1981, 31–48  mathnet (цит.: 63)  mathscinet (цит.: 44)  zmath; A. A. Gonchar, E. A. Rakhmanov, “On the convergence of simultaneous Padé approximants for systems of functions of Markov type”, Proc. Steklov Inst. Math., 157 (1983), 31–50  mathscinet  zmath
45. Е. А. Рахманов, “Об асимптотических свойствах многочленов, ортогональных на вещественной оси”, ДАН СССР, 261:2 (1981), 282–284  mathscinet (цит.: 3)  zmath  isi (цит.: 5)

   1980
46. Е. А. Рахманов, “О сходимости аппроксимаций Паде в классах голоморфных функций”, Матем. сб., 112(154):2(6) (1980), 162–169  mathnet (цит.: 14)  mathscinet (цит.: 1)  zmath  isi; E. A. Rakhmanov, “On the convergence of Padé approximants in classes of holomorphic functions”, Math. USSR-Sb., 40:2 (1981), 149–155  crossref  mathscinet  zmath  isi (cited: 6)
47. Е. А. Рахманов, “К проблеме В. А. Стеклова в теории ортогональных многочленов”, ДАН СССР, 254:4 (1980), 802–806  mathscinet (цит.: 1)  zmath  isi (цит.: 1)

   1979
48. Е. А. Рахманов, “О гипотезе Стеклова в теории ортогональных многочленов”, Матем. сб., 108(150):4 (1979), 581–608  mathnet (цит.: 16)  mathscinet (цит.: 9)  zmath  isi; E. A. Rakhmanov, “On Steklov's conjecture in the theory of orthogonal polynomials”, Math. USSR-Sb., 36:4 (1980), 549–575  crossref  mathscinet  zmath  isi (cited: 6)

   1977
49. Е. А. Рахманов, “О сходимости диагональных аппроксимаций Паде”, Матем. сб., 104(146):2(10) (1977), 271–291  mathnet (цит.: 40)  mathscinet (цит.: 21)  zmath  isi; E. A. Rakhmanov, “Convergence of diagonal Padé approximants”, Math. USSR-Sb., 33:2 (1977), 243–260  crossref  mathscinet  zmath  isi (cited: 8)
50. Е. А. Рахманов, “Об асимптотике отношения ортогональных многочленов”, Матем. сб., 103(145):2(6) (1977), 237–252  mathnet (цит.: 109)  mathscinet (цит.: 22)  zmath  isi; E. A. Rakhmanov, “On the asymptotics of the ratio of orthogonal polynomials”, Math. USSR-Sb., 32:2 (1977), 199–213  crossref  mathscinet  zmath  isi (cited: 27)

Доклады и лекции в базе данных Math-Net.Ru
1. Stieltjes polynomials and Critical measures
E. Rakhmanov
Conference in honor of Guillermo Lуpez Lagomasino's 60th birthday «International Workshop on Orthogonal Polynomials and Approximation Theory» IWOPA'08
12 сентября 2008 г. 09:30   

Организации
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018